Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 639439, 7 pages
http://dx.doi.org/10.1155/2009/639439
Research Article

Some Identities of the Frobenius-Euler Polynomials

1Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, South Korea
2Department of Wireless Communications Engineering, Kwangwoon University, Seoul 139-701, South Korea

Received 5 November 2008; Accepted 5 January 2009

Academic Editor: Ferhan Atici

Copyright © 2009 Taekyun Kim and Byungje Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using the ordinary fermionic -adic invariant integral on , we derive some interesting identities related to the Frobenius-Euler polynomials.

1. Introduction

Let be a fixed prime. Throughout this paper and will, respectively, denote the ring of -adic rational integers, the field of -adic rational numbers, the complex number field, and the completion of algebraic closure of When one talks about -extension, is variously considered as an indeterminate, a complex , or a -adic number ; see [114]. If , then we assume If , then we assume For we use the notation and ; see [15, 16]. The normalized valuation in is denoted by with We say that is a uniformly differentiable function at a point and denote this property by , if the difference quotients have a limit as . For , let us start with the expressionrepresenting a -analogue of Riemann sums for ; see [15, 16]. The integral of on will be defined as a limit () of those sums, when it exists. The -deformed bosonic -adic integral of the function is defined by see [15]. Thus, we note thatwhere

The fermionic -adic invariant integral on is defined as see [15].

In this paper, we prove an identity of symmetry for the Frobenius-Euler polynomials. Finally we investigate the several further interesting properties of the symmetry for the fermionic -adic invariant integral on related to the Frobenius-Euler polynomials and numbers.

2. Some Identities of the Frobenius-Euler Polynomials

Let (or ) be algebraic. Then the th Frobenius-Euler numbers are defined as with the usual convention about replacing by

The th Frobenius-Euler polynomials are also defined asFrom (1.4), we can easily derive By continuing this process, we see thatWhen is an odd positive integer, we obtainIf with , then we haveFrom (1.4) and (2.3), we deriveThus, we note that Let with . Then we obtain For with , we have By substituting into (2.5), we can easily see thatLet . Then is called the alternating sums of powers of consecutive -integers. From the definition of the fermionic -adic invariant integral on , we can derive

By (2.12), we easily see that

Let be odd. By using double fermionic -adic invariant integral on , we obtain

Now we also consider the following fermionic -adic invariant integral on associated with Frobenius-Euler polynomials:

From (2.15) and (2.12), we can derive Let

By (2.15), (2.16), and (2.17), we see that From (2.17) we derive By (2.16) and (2.19), we see that By the symmetry of -adic invariant integral on , we also see thatwhere are the th Frobenius-Euler polynomials.

By comparing the coefficients on the both sides of (2.20) and (2.21), we obtain the following theorem.

Theorem 2.1. For with , , , one has where are the th Frobenius-Euler polynomials.

If we take in Theorem 2.1, then we have

From (2.11) and (2.12), we deriveFrom the symmetry of , we note that By comparing the coefficients on the both sides of (2.24) and (2.25), we obtain the following theorem.

Theorem 2.2. Let be odd, and let with . Then, one has

By setting in Theorem 2.2, we get the multiplication theorem for the Frobenius-Euler polynomials as follows:

Remark 2.3. By using the fermionic -adic invariant -integral on , the symmetric properties related to Frobenius-Euler polynomials are studied in [17]. In this paper, we have studied the symmetric properties of Frobenius-Euler polynomials, which are different from the symmetric properties treated in a previous paper [17]. To derive the symmetric properties of Frobenius-Euler polynomials, we used the ordinary fermionic -adic invariant integrals on in this paper.

Acknowledgment

The present research has been conducted by the research grant of the Kwangwoon University in 2008.

References

  1. T. Kim, “q-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Kim, “A note on p-adic q-integral on p associated with q-Euler numbers,” Advanced Studies in Contemporary Mathematics, vol. 15, no. 2, pp. 133–137, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Kim, “On p-adic interpolating function for q-Euler numbers and its derivatives,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 598–608, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. T. Kim, “q-extension of the Euler formula and trigonometric functions,” Russian Journal of Mathematical Physics, vol. 14, no. 3, pp. 275–278, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  5. T. Kim, “Power series and asymptotic series associated with the q-analog of the two-variable p-adic L-function,” Russian Journal of Mathematical Physics, vol. 12, no. 2, pp. 186–196, 2005. View at Google Scholar · View at MathSciNet
  6. T. Kim, “Non-Archimedean q-integrals associated with multiple Changhee q-Bernoulli polynomials,” Russian Journal of Mathematical Physics, vol. 10, no. 1, pp. 91–98, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Kim, “q-Euler numbers and polynomials associated with p-adic q-integrals,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 15–27, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. B. A. Kupershmidt, “Reflection symmetries of q-Bernoulli polynomials,” Journal of Nonlinear Mathematical Physics, vol. 12, supplement 1, pp. 412–422, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Ozden, Y. Simsek, S.-H. Rim, and I. N. Cangul, “A note on p-adic q-Euler measure,” Advanced Studies in Contemporary Mathematics, vol. 14, no. 2, pp. 233–239, 2007. View at Google Scholar · View at MathSciNet
  10. M. Schork, “Ward's “calculus of sequences”, q-calculus and the limit q1,” Advanced Studies in Contemporary Mathematics, vol. 13, no. 2, pp. 131–141, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Schork, “Combinatorial aspects of normal ordering and its connection to q-calculus,” Advanced Studies in Contemporary Mathematics, vol. 15, no. 1, pp. 49–57, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Simsek, “On p-adic twisted q-L-functions related to generalized twisted Bernoulli numbers,” Russian Journal of Mathematical Physics, vol. 13, no. 3, pp. 340–348, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Y. Simsek, “Theorems on twisted L-function and twisted Bernoulli numbers,” Advanced Studies in Contemporary Mathematics, vol. 11, no. 2, pp. 205–218, 2005. View at Google Scholar · View at MathSciNet
  14. Y. Simsek, “q-Dedekind type sums related to q-zeta function and basic L-series,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 333–351, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. T. Kim, “The modified q-Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 161–170, 2008. View at Google Scholar · View at MathSciNet
  16. T. Kim, “Euler numbers and polynomials associated with zeta functions,” Abstract and Applied Analysis, vol. 2008, Article ID 581582, 11 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. Kim, “An identity of the symmetry for the Frobenius-Euler polynomials associated with the fermionic p-adic invariant q-integrals on p,” to appear in The Rocky Mountain Journal of Mathematics.